# SDR 2003FA0000607

- Difficulty date: April 21, 2003
- Submitted: June 6, 2003
- Operation: General aviation
- Aircraft: N2895X
- Make and model: Cessna 177
- Aircraft serial: 17700295
- Engine: Lyc O320*
- System (JASC): 5500 · Empennage Structure
- Part: Arm
- Part number: 17320345
- Condition: Inoperative
- Location: Gust Lock
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WITH GUST LOCK INSTALLED BALANCE ARM LOCKED ON DOWN STOP WHILE A/C WAS TIED DOWN IN GUSTY WIND CONDITIONS.
